# SDR CALA2014021300193

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 48,580 hours, 15,349 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A2172
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESS BULKHEAD HAS A GOUGE APPROXIMATELY 1 INCH IN LENGTH.  RUNNING VERTICALLY,  LOCATED RT BELOW THE 11`CLOCK POSITION RADOME MOUNTING BRACKET.  REMOVED DAMAGED AREA & PERFORMED HFE, NO CRACKS NOTED.  ALODINED PRIMED & PAINTED IAW ECRA 5310-05449 REV A.
